MathSciNet Relay Station
MathSciNet bibliographic data
MR641328 (83a:18021) 18G40 (20J05)
Huebschmann, Johannes Automorphisms of group extensions and differentials in the Lyndon-Hochschild-Serre spectral sequence. J. Algebra 72 (1981), no. 2, 296–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement